# SDR W9FA201802071

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,242 hours, 10,828 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 1159CSM206051
- Part serial: 641
- Condition: Out Of Tolerance
- Location: Lt Wing
- Part time: 14,242 hours, 10,828 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AILERON TRIM TAB INSPECTION,  HINGE FITTING OUT OF TOLERANCE. REPAIRED IAW 1159CSH20600. MAJOR REPAIR.
